# SDR DALA2021100806166

- Difficulty date: October 5, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,004 hours, 14,799 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 STIFFENER CRACK WAS NOTED AT STA 246, LBL 40.5. ER/A 594034-14 SECTION I REPAIR WAS ACCOMPLISHED. CORRECTIVE ACTION: ACCOMPLISH ER/A 594034-14 SECTION II REPEAT INSPECTIONS AT 3000 CYCLE INTERVALS OR 24 MONTH INTERVALS FROM SECTION I. FOLLOW ON ACTION IS REQUIRED. (1973132)
